کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4636142 | 1340719 | 2006 | 14 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Application of Jacobi polynomials to approximate solution of a singular integral equation with Cauchy kernel
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper, exact solution of the characteristic equation with Cauchy kernel on the interval [−1, 1] is presented. Next, Jacobi polynomials are used to derive approximate solutions of the characteristic and general Cauchy-type singular integral equations. Moreover, estimations of errors of the approximated solutions are presented and proved.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 181, Issue 1, 1 October 2006, Pages 694–707
Journal: Applied Mathematics and Computation - Volume 181, Issue 1, 1 October 2006, Pages 694–707
نویسندگان
Paweł Karczmarek, Dorota Pylak, Michail A. Sheshko,